# SDR DALA2015082605215

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER SKIN NEAR BEAM NR 4 IN LT LOWER AFT CORNER AT VENTRAL DOOR.  REPAIR WAS ACCOMPLISHED IAW ERA 537757-14, REV ORIGINAL AND ETI-88-15-300.
